# SDR SWAA2013102921621

- Difficulty date: October 21, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 BOOST PUMP ACCESS PANEL 7203 CRACKED FASTENER INSERT.  R & R PANEL IAW AMM.
